Advertisement

Ukrainian Mathematical Journal

, Volume 71, Issue 6, pp 883–895 | Cite as

Lower Bounds for The Volume of the Image of a Ball

  • B. A. Klishchuk
  • R. R. SalimovEmail author
Article

We consider ring Q-homeomorphisms with respect to the p-modulus in the space ℝn for p>n. A lower bound for the volume of the image of a ball under these mappings is obtained. We solve the extreme problems of minimization of functionals of the volume of the image of a ball and the area of the image of a sphere.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. 1.
    Yu. G. Reshetnyak, Space Mappings with Bounded Distortion [in Russian], Nauka, Novosibirsk (1982).Google Scholar
  2. 2.
    O. Martio, S. Rickman, and J. Väisälä, “ Definitions for quasiregular mappings,” Ann. Acad. Sci. Fenn. Math., 448, 1–40 (1969).MathSciNetzbMATHGoogle Scholar
  3. 3.
    B. Bojarski and T. Iwaniec, “Analytical foundations of the theory of quasiconformal mappings in ℝn,Ann. Acad. Sci. Fenn. Math., 8, No. 2, 257–324 (1983).MathSciNetCrossRefGoogle Scholar
  4. 4.
    V. Ya. Gutlyanskii, O. Martio, V. I. Ryazanov, and M. Vuorinen, “Infinitesimal geometry of quasiregular mappings,” Ann. Acad. Sci. Fenn. Math., 25, No. 1, 101–130 (2000).MathSciNetzbMATHGoogle Scholar
  5. 5.
    B. Bojarski, V. Gutlyanskii, O. Martio, and V. Ryazanov, Infinitesimal Geometry of Quasiconformal and Bi-Lipschitz Mappings in the Plane, European Mathematical Society, Zürich (2013).CrossRefGoogle Scholar
  6. 6.
    T. Iwaniec and V. Sverak, “On mappings with integrable dilatation,” Proc. Amer. Math. Soc., 118, 181–188 (1993).MathSciNetCrossRefGoogle Scholar
  7. 7.
    T. Iwaniec and G. Martin, Geometrical Function Theory and Non-Linear Analysis, Clarendon Press, Oxford (2001).Google Scholar
  8. 8.
    A. Golberg, “Integrally quasiconformal mappings in space,” in: Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 7, No. 2 (2010), pp. 53–64.Google Scholar
  9. 9.
    R. Salimov and E. Sevost’yanov, “The Poletskii and Vaisala inequalities for the mappings with (p, q)-distortion,” Complex Var. Elliptic Equat., 59, No. 2, 217–231 (2014).CrossRefGoogle Scholar
  10. 10.
    R. R. Salimov, “Lower bounds for the p-modulus and mappings of the Sobolev class,” Alg. Anal., 26, No. 6, 143–171 (2014).Google Scholar
  11. 11.
    D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, and E. A. Sevost’yanov, “Boundary behavior of the Orlicz–Sobolev classes,” Mat. Zametki, 95, No. 4, 564–576 (2014).MathSciNetCrossRefGoogle Scholar
  12. 12.
    D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, and E. A. Sevost’yanov, “On the theory of the Orlicz–Sobolev classes,” Alg. Anal., 25, No. 6, 49–101 (2013).MathSciNetzbMATHGoogle Scholar
  13. 13.
    D. A. Kovtonyuk, R. R. Salimov, and E. A. Sevost’yanov, On the Theory of Mappings the Sobolev and Orlicz–Sobolev Classes [in Russian], Naukova Dumka, Kiev (2013).zbMATHGoogle Scholar
  14. 14.
    B. V. Boyarskii, “Homeomorphic solutions of the Beltrami systems,” Dokl. Akad. Nauk SSSR, 102, 661–664 (1955).MathSciNetGoogle Scholar
  15. 15.
    F. W. Gehring and E. Reich, “Area distortion under quasiconformal mappings,” Ann. Acad. Sci. Fenn. Math., 388, 1–15 (1966).MathSciNetzbMATHGoogle Scholar
  16. 16.
    K. Astala, “Area distortion of quasiconformal mappings,” Acta Math., 173, 37–60 (1994).MathSciNetCrossRefGoogle Scholar
  17. 17.
    A. Eremenko and D. H. Hamilton, “On the area distortion by quasiconformal mappings,” Proc. Amer. Math. Soc., 123, 2793–2797 (1995).MathSciNetCrossRefGoogle Scholar
  18. 18.
    M. A. Lavrent’ev, Variational Method in the Boundary-Value Problems for Elliptic Systems of Equations [in Russian], Nauka, Moscow (1962).Google Scholar
  19. 19.
    T. V. Lomako and R. R. Salimov, “On the theory of extreme problems,” in: Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 7, No. 2 (2010), pp. 264–269.zbMATHGoogle Scholar
  20. 20.
    R. R. Salimov, “On estimation of the measure of the image of a ball,” Sib. Mat. Zh., 53, No. 6, 920–930 (2012).MathSciNetGoogle Scholar
  21. 21.
    V. I. Kruglikov, “Capacitances of the capacitors and space mappings quasiconformal in the mean,” Mat. Sb., 130, No. 2, 185–206 (1986).Google Scholar
  22. 22.
    E. A. Sevost’yanov, “The V¨ais¨al¨a inequality for mappings with finite length distortion,” Complex Var. Elliptic Equat., 55, 91–101 (2010).MathSciNetCrossRefGoogle Scholar
  23. 23.
    E. A. Sevost’yanov, “Towards a theory of removable singularities for maps with unbounded characteristic of quasiconformity,“ Izv. Math., 74, No. 1, 151–165 (2010).MathSciNetCrossRefGoogle Scholar
  24. 24.
    E. A. Sevost’yanov, Investigation of Space Mappings by the Geometric Method [in Russian], Naukova Dumka, Kiev (2014).Google Scholar
  25. 25.
    M. Cristea, “Open discrete mapping having local ACLn inverses,” Complex Var. Elliptic Equat., 55, 61–90 (2010).CrossRefGoogle Scholar
  26. 26.
    M. Cristea, “Some properties of open, discrete generalized ring mappings,” Complex Var. Elliptic Equat., 61, 623–643 (2016).MathSciNetCrossRefGoogle Scholar
  27. 27.
    V. A. Shlyk, “On the equality of p-capacitance and p-modulus,” Sib. Mat. Zh., 34, No. 6, 216–221 (1993).CrossRefGoogle Scholar
  28. 28.
    F. W. Gehring, “Lipschitz mappings and the p-capacity of ring in n-space,” in: Advances in the Theory of Riemann Surfaces (Proc. Conf., Stony Brook, New York, 1969): Ann. Math. Stud., Princeton Univ. Press, Princeton, 66 (1971), pp. 175-193.Google Scholar
  29. 29.
    S. Saks, Theory of the Integral, PWN, Warsaw (1937).zbMATHGoogle Scholar
  30. 30.
    H. Federer, Geometric Measure Theory [Russian translation], Nauka, Moscow (1987).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations